# SDR DALA2024122011869

- Difficulty date: December 13, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0717117) CORROSION R/H ZEE CHANNEL FROM STA 727B - STA 767 STR 25R WL 160. REMOVED AND REPLACED R/H ZEE CHANNEL STA 727 STA 767 STR 25R IAW B737-800 SRM 51-40-02-0G AND BOEING DWG 146A7500 REV: C.
